×

Sturmian comparison theory for linear and half-linear impulsive differential equations. (English) Zbl 1159.34306

Summary: We investigate Sturmian comparison theory for second-order half-linear differential equations with fixed moments of impulse actions. It is shown that impulse actions may greatly change the behavior of solutions in comparison. Several oscillation criteria are also derived to illustrate the results.

MSC:

34A37 Ordinary differential equations with impulses
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bainov, D.D.; Domshlak, Yu.I.; Simeonov, P.S., Sturmian comparison theory for impulsive differential inequalities and equations, Arch. math., 67, 35-49, (1996) · Zbl 0856.34033
[2] Á. Elbert, A half-linear second order differential equation, in: Colloq. Math. Soc. Janos Bolyai 30: Qualitative Theory of Differential Equations, Szeged, 1979, pp. 153-180.
[3] Hardy, G.H.; Littlewood, J.E.; Polya, G., Inequalities, (1988), Cambridge University Press Cambridge · Zbl 0634.26008
[4] Hartman, P., Ordinary differential equations, (1964), Wiley New York · Zbl 0125.32102
[5] Hille, E., Lectures on ordinary differential equations, (1969), Addison-Wesley Reading, MA · Zbl 0179.40301
[6] Jaros, J.; Kusano, T., A Picone type identity for second order half-linear differential equations, Acta math. univ. comenianae, 68, 137-151, (1999) · Zbl 0926.34023
[7] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore, New York · Zbl 0719.34002
[8] Li, H.J.; Yeh, C.C., Sturmian comparison theorem for half-linear second order differential equations, Proc. roy. soc. Edinburgh, 125A, 1193-1204, (1995) · Zbl 0873.34020
[9] Mirzov, J.D., On some analogs of Sturm’s and Kneser’s theorems for nonlinear systems, J. math. anal. appl., 53, 418-425, (1976) · Zbl 0327.34027
[10] Samoilenko, A.M.; Perestyuk, N.A., Impulsive differential equations, (1995), World Scientific Singapore · Zbl 0837.34003
[11] Swanson, C.A., Comparison and oscillation theory of linear differential equations, (1968), Academic Press New York · Zbl 0191.09904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.